# SDR ASAA9910260

- Difficulty date: November 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Component: Intvlv
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE R1 DOOR LOWER EMERGENCY EXIT IDENTIFIER LIGHT WAS FOUND TO BE INOPERATIVE.  REPLACED THE BATTERY AND THE LIGHT OPERATED NORMALLY.  (X)
